RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Berest, Yuri Yu

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 7
Presentations: 1

Number of views:
This page:449
Abstract pages:2577
Full texts:842
References:213
Professor
Doctor of physico-mathematical sciences
E-mail:
Website: http://www.math.cornell.edu/People/Faculty/berest.html

Subject:

My research interests include mathematical physics, algebraic geometry and noncommutative algebra. I am particularly interested in various interactions between these fields. Some of my recent work is related to the study of algebras of differential operators on singular algebraic varieties and representation theory of Cherednik algebras.

   
Main publications:
  • Automorphisms and ideals of the Weyl algebra (with G. Wilson), Math. Ann. 318 no. 1 (2000), 127–147.
  • Ideal classes of the Weyl algebra and noncommutative projective geometry (with G. Wilson and M. van den Bergh), Internat. Math. Res. Notices 26 (2002), 1347–1396.
  • Finite-dimensional representations of rational Cherednik algebras (with P. Etingof and V. Ginzburg), Internat. Math. Res. Notices 19 (2003), 1053–1088.
  • Cherednik algebras and differential operators on quasi-invariants (with P. Etingof and V. Ginzburg), Duke Math. J. 118 no. 2 (2003), 279–337.
  • Morita equivalence of Cherednik algebras (with P. Etingof and V. Ginzburg), J. Reine Angew. Math. 568 (2004), 81–99.

http://www.mathnet.ru/eng/person8948
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/313058

Publications in Math-Net.Ru
2008
1. Yu. Yu. Berest, O. A. Chalykh, F. Eshmatov, “Recollement of deformed preprojective algebras and the Calogero–Moser correspondence”, Mosc. Math. J., 8:1 (2008),  21–37  mathnet  mathscinet  zmath  isi
1998
2. Yu. Yu. Berest, A. P. Veselov, “On the singularities of potentials of exactly soluble Schrödinger equations and on Hadamard's problem”, Uspekhi Mat. Nauk, 53:1(319) (1998),  211–212  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:1 (1998), 208–209  isi  scopus
1994
3. Yu. Yu. Berest, A. P. Veselov, “Hadamard's Problem and Coxeter Groups: New Examples of Huygens' Equations”, Funktsional. Anal. i Prilozhen., 28:1 (1994),  3–15  mathnet  mathscinet  zmath; Funct. Anal. Appl., 28:1 (1994), 3–12  isi
4. Yu. Yu. Berest, A. P. Veselov, “Huygens' principle and integrability”, Uspekhi Mat. Nauk, 49:6(300) (1994),  7–78  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:6 (1994), 5–77  isi
1993
5. Yu. Yu. Berest, “Group analysis of linear differential equations in generalized functions and the construction of fundamental solutions”, Differ. Uravn., 29:11 (1993),  1958–1970  mathnet  mathscinet; Differ. Equ., 29:11 (1993), 1700–1711
6. Yu. Yu. Berest, “Weak invariants of local groups of transformations”, Differ. Uravn., 29:10 (1993),  1796–1803  mathnet  mathscinet; Differ. Equ., 29:10 (1993), 1561–1567
7. Yu. Yu. Berest, A. P. Veselov, “The Huygens principle and Coxeter groups”, Uspekhi Mat. Nauk, 48:3(291) (1993),  181–182  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:3 (1993), 183–184  isi

2016
8. V. E. Adler, Yu. Yu. Berest, V. M. Buchstaber, P. G. Grinevich, B. A. Dubrovin, I. M. Krichever, S. P. Novikov, A. N. Sergeev, M. V. Feigin, J. Felder, E. V. Ferapontov, O. A. Chalykh, P. I. Etingof, “Alexander Petrovich Veselov (on his 60th birthday)”, Uspekhi Mat. Nauk, 71:6(432) (2016),  172–188  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 71:6 (2016), 1159–1176  isi

Presentations in Math-Net.Ru
1. Derived Poisson Structures
Yu. Yu. Berest
Algebraic Structures in Integrable Systems
December 4, 2012 17:10   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019